MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure using an intellanav st catheter the power could not be increased during ablation.They attempted to increase the power by 5-10w, however, they could not increase it.They exchanged the catheter, and the issue was resolved.The procedure was then completed with no patient complications.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure using an intellanav st catheter the power could not be increased during ablation.They attempted to increase the power by 5-10w, however, they could not increase it.They exchanged the catheter, and the issue was resolved.The procedure was then completed with no patient complications.The catheter has been returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the catheter was first visually inspected, and no abnormalities were found.Next, they functionally tested the catheter's steering mechanisms and found the tension control knob and steering knob functioned properly in all configurations.Then, they tested the circuitry of the catheter via continuity testing where no shorts or open circuits were found.Finally, they tested the device's ability to deliver radio frequency (rf) energy for ablation purposes, and when connected to a known good rf generator the device was able to perform test ablations that were within the specifications.Based on all the available evidence the conclusion is that no problem was detected with the returned device, the reported allegation could not be replicated, and no other issues were found with the device.The allegation of an electrical issue, the inability to provide enough energy to complete ablation, was not confirmed by analysis.

Brand Name
INTELLANAV ST
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15799523
Report Number2124215-2022-46625
Device Sequence Number3113798
Product Code LPB
UDI-Device Identifier08714729963974
UDI-Public08714729963974
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0027793017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight66 KG